# SDR DJFA201808062001

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N377FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500457
- Aircraft time: 36 hours, 30 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 GENERATOR SPIKED TO 990 AMPS,  SHED AIR CONDITIONER,   AMPS WENT TO 100,  AFTER 3 MINUTES THE GENERATOR SPIKED TO 990 AMPS,  SHED THE RT WINDSCREEN, AMPS WENT TO 90 AMPS.  AFTER 30 MINS CLOSE TO LANDING,  AMPS SPIKED TO 800 AMPS,  SHED THE RT GENERATOR,  AMPS STAYED AT ABOUT 700 AMPS.  AFTER 2 - 3 MINUTES, SHUT DOWN RIGHT ENGINE.  WITH RIGHT ENGINE OFF AMPS SHOWED 675 AMPS.  TROUBLESHOT TO AND REPLACED GEA 2 WITH AN OVERHAULED GEA IAW MM 31-41-03.  LEADED SOFTWARE AND CONFIGURATION TO GEA 2 IAW MM 31-41-03.  OPS CHECKED GOOD.  VERIFIED CORRECT AMP DATA ON BOTH ENGINES WHILE RUNNING AND AFTER SHUT DOWN IAW MM 24-31-00.
